The kleene and the Parikh Theorem in complete semirings

  • Werner Kuich
Formal Languages And Automata
Part of the Lecture Notes in Computer Science book series (LNCS, volume 267)


The Kleene and the Parikh Theorem are generalized to complete semirings with the additional property that limits can be defined by infinite sums.


Strong Solution Algebraic System Minimal Solution Finite Automaton Approximation Sequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Carré, B.: Graphs and Networks, Clarendon Press (1979).Google Scholar
  2. [2]
    Eilenberg, S.: Automata, Languages and Machines, Vol.A., Academic Press (1974).Google Scholar
  3. [3]
    Eilenberg, S. and Schützenberger, M.P.: Rational Sets in commutative monoids, J.Algebra 13(1969), 173–191.CrossRefGoogle Scholar
  4. [4]
    Goldstern, M.: Vervollständigung von Halbringen, Diplomarbeit Technische Universität Wien (1985).Google Scholar
  5. [5]
    Kuich,W. and Salomaa,A.: Semirings, Automata, Languages, Springer (1986).Google Scholar
  6. [6]
    Küster, G.: Das Hadamardprodukt Abstrakter Familien von Potenzreihen, Dissertation Technische Universität Wien (1987).Google Scholar
  7. [7]
    Mahr, B.: Semirings and transitive closure, Bericht Nr. 82–5, Fachbereich Informatik, TU Berlin (1982).Google Scholar
  8. [8]
    Pilling, D.L.: Commutative regular equations and Parikh's Theorem, J.London Math.Soc.,II.Ser. 6, 663–666 (1973).Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1987

Authors and Affiliations

  • Werner Kuich
    • 1
  1. 1.Institut für Algebra und Diskrete Mathematik Abteilung Theoretische InformatikTechnische Universität WienAustria

Personalised recommendations